I will start taking phentermine 15, very low dose, tomorrow, (must loose 40 pounds at a rate of 2 pounds/week), but I've been taking Levothyroxine 112 for hypothyroidism for many years first thing in the morning, and only have breakfast 30 to 45 mins after I take the thyroid med. The PA told me to take the phentermine before anything in the morning. What should I do? I don't want the two drugs to interfere with each other. What do you suggest?
An option is to take levothyroxine before you go to bed. Several studies have found that taking the same dose of levothyroxine at bedtime, compared to first thing in the morning, may be better. Researchers have suggested several explanations for these results: despite waiting 30 minutes breakfast may be interfering with the intestinal absorption of levothyroxine; bowel motility is slower at night which can result in better uptake of levothyroxine; T4 to T3 conversion may be more effective in the evening.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.